Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3119825
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Katz
Title: Convolution and equidistribution: Sato-Tate theorems for finite fields Mellin transforms
Additional book information: Annals of Mathematical Studies, 180, Princeton University Press, Princeton, NJ, 2012, viii+203 pages, ISBN 13: 978-0-691-15331-5, US $75.00, cloth

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Emmanuel Kowalski
Affiliation: ETH Zürich – D-MATH Rämistrasse 101, CH-8092 Zürich, Switzerland
Journal: Bull. Amer. Math. Soc. 51 (2014), 141-149
Published electronically: June 10, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.